Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 194, NWS North Platte, NE

June 30, 2011Brown County, Cherry County, Keya Paha County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 30, 2011, 9:11 PM CDT for Brown County, Cherry County, Keya Paha County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2011, 9:11 PM CDT (02:11 UTC)
Expired
Jun 30, 2011, 10:00 PM CDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE

The radar

The North Platte radar (KLNX), 111 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 9:20 PM CDTTSTM WND GST 652 W Sparks, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 5:39 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1841 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
2499 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WUUS53 KLBF 010211
SVRLBF
NEC017-031-103-010300-
/O.NEW.KLBF.SV.W.0194.110701T0211Z-110701T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM CDT THU JUN 30 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  WESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1000 PM CDT

* AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR VALENTINE...AND
  MOVING EAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SMITH FALLS STATE PARK AND SPARKS AROUND 920 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
12 MILE MARKER 30 AND HIGHWAY 183 MILE MARKER 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
NORTHEAST CHERRY COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

&&

LAT...LON 4278 9954 4257 10030 4300 10051 4300 9965
TIME...MOT...LOC 0211Z 262DEG 51KT 4287 10046
WIND...HAIL 70MPH <.75IN

$$

ROBERG
3 follow-up statements
753 
WWUS53 KLBF 010230
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT THU JUN 30 2011

NEC017-031-103-010300-
/O.CON.KLBF.SV.W.0194.000000T0000Z-110701T0300Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
930 PM CDT THU JUN 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHERRY...WESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 1000
PM CDT...

AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 15 MILES NORTH OF SPARKS TO 5 MILES NORTH OF JOHNSTOWN...MOVING
EAST AT 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BOBCAT STATE WILDLIFE MANAGEMENT AREA AROUND 935 PM CDT.
  THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA AND SPRINGVIEW AROUND
  945 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 12
MILE MARKER 40 AND HIGHWAY 183 MILE MARKER 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4278 9954 4260 10020 4300 10041 4300 9965
TIME...MOT...LOC 0230Z 262DEG 51KT 4316 10011 4265 9997
WIND...HAIL 60MPH <.75IN

$$

ROBERG
922 
WWUS53 KLBF 010246
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 PM CDT THU JUN 30 2011

NEC031-010254-
/O.CAN.KLBF.SV.W.0194.000000T0000Z-110701T0300Z/
CHERRY NE-
946 PM CDT THU JUN 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4278 9954 4265 10002 4300 10018 4300 9965
TIME...MOT...LOC 0244Z 262DEG 51KT 4319 9987 4272 9973

$$

NEC017-103-010300-
/O.CON.KLBF.SV.W.0194.000000T0000Z-110701T0300Z/
BROWN NE-KEYA PAHA NE-
946 PM CDT THU JUN 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN KEYA
PAHA AND NORTH CENTRAL BROWN COUNTIES UNTIL 1000 PM CDT...

AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
DAMAGING WINDS IN EXCESS OF 60 MPH AHEAD OF A LINE OF 
THUNDERSTORMS.  THE LEADING EDGE OF DAMAGING WINDS WERE LOCATED 
ALONG A LINE EXTENDING FROM 23 MILES NORTHEAST OF SPARKS TO BOBCAT 
STATE WILDLIFE MANAGEMENT AREA...MOVING EAST AT 60 MPH.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL
BROWN AND WESTERN KEYA PAHA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAD A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS NORTHEAST CHERRY COUNTY. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4278 9954 4265 10002 4300 10018 4300 9965
TIME...MOT...LOC 0244Z 262DEG 51KT 4319 9987 4272 9973
WIND...HAIL 60MPH <.75IN

$$

ROBERG
549 
WWUS53 KLBF 010300
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1000 PM CDT THU JUN 30 2011

NEC017-103-010310-
/O.EXP.KLBF.SV.W.0194.000000T0000Z-110701T0300Z/
BROWN NE-KEYA PAHA NE-
1000 PM CDT THU JUN 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KEYA PAHA AND NORTH
CENTRAL BROWN COUNTIES HAS EXPIRED...

THE DAMAGING WINDS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA. HOWEVER GUSTY WINDS TO 40 MPH ARE STILL POSSIBLE.

LAT...LON 4278 9954 4265 10002 4300 10018 4300 9965
TIME...MOT...LOC 0300Z 262DEG 51KT 4322 9956 4274 9943

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:15 PM CDT, 5 hours 56 minutes earlier.

Area forecast discussion, Jun 30, 3:15 PM CDT, 5 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
315 PM CDT THU JUN 30 2011

.SYNOPSIS...
UPPER LOW AND ASSOCIATED PV ANOMALLY MOVING NORTHEAST ACROSS THE
CENTRAL ROCKIES THIS AFTERNOON GENERATING SIGNNIFICANT ARE OF TSRA
OVER CO...UT AND WY. BROAD HEIGHT FALLS ACROSS THE CENTRAL ROCKIES
AND HIGH PLAINS ON MORNING UPPER AIR SOUNDINGS AS WELL. EXPECT THE
UPPER LOW TO CONTINUE ITS NORTHEASTWARD MOVEMENT THOUGH WEAKENING AS
IT BREAKS DOWN THE UPPER RIDGE OVER THE PLAINS. AT THE
SURFACE...MIXING HAS BEEN LIMITED OVER THE CWA AS TROUGH AXIS HAS
REMAINED IN PLACE ACROSS THE AREA...THEREFORE TEMPS ARE WARMING BUT
SLOWER THAN ANTICIPATED. LACK OF MIXING HAS ALSO CONTRIBUTED TO
HIGHER DEW POINTS IN SOUTHWEST NEB WHERE A RED FLAG WARNING IS IN
PLACE THOUGH A SLOW DECREASE HAS BEEN NOTED IN THE LAST COUPLE OF
HOURS. CIRRUS/SMOKE HAS ALSO LIMITED INSOLATION SOMEWHAT AS WELL.
EXPECT AS CONVECTION CONTINUES TO DEVELOP/MOVE INTO THE PANHANDLE
WOULD EXPECT WINDS TO COME BACK AROUND TO THE SOUTH AND INCREASE
SOME IN RESPONSE.

&&

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...

MODELS CONTINUE TO BE SIGNIFICANTLY DIFFERENT IN HOW THEY HANDLE THE
AFOREMENTIONED UPPER LOW AND ASSOCIATED SHORT WAVE THROUGH THE NEXT
24 HOURS. THE NAM IS SLOWER AND GENERALLY FOLLOWED SINCE A SLOWER
PROGRESSION HAS BEEN REALIZED IN THE PREVIOUS DAY. ALL MODELS BRING
THE UPPER LOW INTO THE NRN STREAM AND WEAKEN IT AS IT MOVES ACROSS
THE PLAINS. HOWEVER FOR TONIGHT...ML CAPE VALUES CONTINUE TO BE
IMPRESSIVE DUE TO THE HIGHER SFC DEW POINTS AND AS UPPER LOW
CONTINUES TO PULL NORTHEAST WILL SE TSRA DEVELOPMENT ACROSS THE
WESTERN HALF OF THE CWA THROUGH THE EVENING HOURS. AN INVESTIGATION
OF AREA FORECAST SOUNDINGS SUGGEST AN INVERTED-V TYPE SOUNDING
PROFILE EXPECTED OVER THE PANHANDLE AND PORTIONS OF SOUTHWEST
NEBRASKA AND MESOANALYSIS DOWNDRAFT CAPE VALUES EXCEEDING 1500 J/KG
CONFIRM THIS. SO AN EXPECTATION OF SVR WINDS GUSTS AND POTENTIALLY
LARGE HAIL IS IN ORDER FOR TONIGHT...THOUGH LARGE HAIL DEVELOPMENT
WILL LIKELY OCCUR EARLY IN THE TSRA LIFE CYCLE AS CAPE PROFILES IN
FORECASTED SOUNDINGS SUGGEST WEAKER VERTICAL MOTIONS IN THE MID
LEVELS AND 0-6KM BULK SHEAR VALUES ARE ONLY AROUND 35 KTS. WOULD
EXPECT AN INCREASED COVERAGE OF TSRA TONIGHT IN WRN ZONES INITIALLY
AND SPREADING INTO THE NORTHERN PORTIONS OVERNIGHT.

AS THE LOW SHEARS/MOVES NORTHEAST WINDS SHIFT WILL PROGRESS
SOUTHWARD AS WELL ON FRIDAY. COULD BE SOME CONVECTIVE DEVELOPMENT IN
THE NORTHERN PORTION OF THE STATE FRIDAY MORNING AND EARLY
AFTERNOON...BUT COVERAGE SHOULD BE LESS AS SHOULD BE THE INTENSITY.
TEMPES WILL BE SIGNIFICANTLY COOLER FRIDAY BEHIND THE FRONT AND AT
LEAST SOME MID LEVEL CLOUD COVER. THE NAM WOULD LEAD TO A MORE
PESSIMISTIC FORECAST WITH ITS SLOWER MOVEMENT...BUT TYPICALLY
SOUTHWARD EXTENSION OF CONVECTION IN A POST-FRONTAL ENVIRONMENT IS
OVERDONE...SO STAYED WITH LIMITED CHANCES OF PRECIPITATION IN THE
SOUTH. THE SIGNIFICANT DIFFERENCE IN HOW THE MODELS HANDLE THE UPPER
LOW AND ASSOCIATED COLD FRONT AFFECT THE WEEKEND FORECAST AS WELL.
THE NAM DROPS THE FRONT MUCH FURTHER SOUTHWARD AS WOULD BE EXPECTED
IN A SLOWER SOLUTION. HOWEVER FEEL THAT IT MAY BE TOO FAR SOUTH
GIVEN STRENGTH OF UPPER RISGE AND TIME OF YEAR. THE FORECAST THEN
STRAYS FROM THE NAM AND LEANS MORE TWD THE GFS/GEM/ECMWF/UKMET WHICH
WOULD SUGGEST THE FRONT WILL PROGRESS BACK NORTHWARD SATURDAY
ALLOWING FOR AN INCREASE POTENTIAL IN TSRA DEVELOPMENT. IF THIS
HOLDS TRUE...SVR THUNDERSTORMS WILL BE POSSIBLE BUT AS IS TYPICAL
THIS TIME OF YEAR DETAILS ARE HARD TO PIN DOWN. IN ADDITION...A
RETURN TO ZONAL FLOW ALOFT WOULD MEAN TIMING OF SUBTLE SHORT WAVES
WILL BE DIFFICULT. GENERALLY HAVE GONE WITH A TYPICAL DIURNAL TREND
AND TEMPS NEAR SEASONAL THROUGH THE WEEKEND.

.LONG TERM (SUNDAY THROUGH THURSDAY)...

UPPER LEVEL RIDGE OF HIGH PRESSURE WILL SLOWLY RETROGRADE TO THE
WEST ACROSS THE SOUTHERN PLAINS...AND BY MIDWEEK BE CENTERED ACROSS
THE DESERT SOUTHWEST. APPEARS TO BE A TYPICAL MONSOON PATTERN SET UP
BY MIDWEEK...WITH OUR AREA IN A NORTHWEST FLOW ALOFT TO THE
NORTHEAST OF THE DESERT SOUTHWEST UPPER RIDGE. THIS NORTHWEST FLOW
WILL BE ATOP A SOUTHEAST MOIST FLOW AT THE SURFACE...AND COULD BE A
SET UP FOR SLOW MOVING SOUTHEAST BOUND SUPERCELLS. THIS IS AGAIN
TYPICAL FOR JULY. NO WIDESPREAD PRECIP IS EXPECTED...BUT AT LEAST
ISOLATED LATE AFTERNOON AND NIGHTTIME TSTMS ARE POSSIBLE TUESDAY
NIGHT AND BEYOND. SUNDAY AND THE 4TH OF JULY WILL BE QUITE WARM
/HIGHS 88 TO 98 DEGREES/ AS A STATIONARY FRONT WILL REMAIN WELL TO
OUR NORTH. THE FRONT WILL SETTLE SOUTH TUESDAY AND BEYOND...WITH
HIGHS COOLING BACK INTO THE 80S TO NEAR 90. THE FRONT MAY ALSO SERVE
AS A FOCUS FOR TSTM DEVELOPMENT AND SLIGHT CHANCES WILL BE
MAINTAINED THIS FORECAST.

&&

.HYDROLOGY...

FLOOD WARNINGS CONTINUE FOR THE NORTH PLATTE AND PLATTE RIVER. RIVER
LEVELS WILL HOLD STEADY OR SLOWLY FALL THE NEXT FEW DAYS. RIVER
LEVELS ARE ALSO RECEDING ON THE ELKHORN IN HOLT COUNTY. FLOOD
WARNING WILL BE ALLOWED TO EXPIRE FOR THE ELKHORN THIS AFTERNOON.

&&

.AVIATION...

VFR CONDITIONS ARE TO BE EXPECTED FOR THE MOST PART...THOUGH TSRA
DEVELOPMENT IN THE KVTN AREA IS TO BE EXPECTED THROUGH EARLY
MORNING. BIGGEST CONCERN WITH TSRA WOULD BE HIGH WIND GUSTS AND WILL
BE REFINED IN LATER FORECASTS. COVERAGE OF TSRA IN THE KLBF AREA WILL BE
LIMITED AND CONFIDENCE IS NOT HIGH THAT TSRA WILL MAKE IT THAT FAR
EAST. THEREFORE ONLY CB WAS INCLUDED AT KLBF.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

EXTENDED...TAYLOR
SHORT TERM/AVIATION...JWS
Hazardous weather outlook, Jun 30, 4:50 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
450 PM CDT THU JUN 30 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-012200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
450 PM CDT THU JUN 30 2011 /350 PM MDT THU JUN 30 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA THIS EVENING. SCATTERED SEVERE THUNDERSTORMS...WITH THE
MAIN THREAT BEING DAMAGING WIND AND PERHAPS SOME HAIL TO THE SIZE
OF QUARTERS...WILL BE POSSIBLE ALONG AND WEST OF A SPRINGVIEW TO
HAYES CENTER LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE ON FRIDAY NIGHT AND SATURDAY AS A
STATIONARY FRONT STALLS OUT ACROSS THE AREA. SEVERE THUNDERSTORMS
ARE POSSIBLE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ALONG AND WEST OF A SPRINGVIEW TO
HAYES CENTER LINE THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Local storm report, Jun 30, 8:14 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 PM CDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             2 SE GORDON             42.79N 102.18W
06/30/2011  E0.75 INCH       SHERIDAN           NE   PUBLIC

&&

CJS
Local storm report, Jun 30, 8:19 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
819 PM CDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     26 SSW MERRIMAN         42.57N 101.90W
06/30/2011  E60 MPH          CHERRY             NE   PUBLIC

&&

CJS
Local storm report, Jun 30, 8:28 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
828 PM CDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND GST     2 SE LEWELLEN           41.31N 102.12W
06/30/2011  M52 MPH          GARDEN             NE   MESONET

0657 PM     TSTM WND GST     13 SSW OSHKOSH          41.23N 102.44W
06/30/2011  M41 MPH          GARDEN             NE   MESONET

0825 PM     TSTM WND GST     MERRIMAN                42.92N 101.70W
06/30/2011  E60 MPH          CHERRY             NE   TRAINED SPOTTER

&&

CJS
Local storm report, Jun 30, 8:38 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND GST     MERRIMAN                42.92N 101.70W
06/30/2011  E65 MPH          CHERRY             NE   TRAINED SPOTTER

&&

CJS
Local storm report, Jun 30, 9:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND GST     10 ENE ARTHUR           41.63N 101.51W
06/30/2011  E70 MPH          ARTHUR             NE   TRAINED SPOTTER

&&

BROOKS
Local storm report, Jun 30, 9:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
907 PM CDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     3 SW CODY               42.91N 101.29W
06/30/2011  E60 MPH          CHERRY             NE   PUBLIC

0845 PM     HAIL             3 SW CODY               42.91N 101.29W
06/30/2011  E1.00 INCH       CHERRY             NE   PUBLIC

&&

CJS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:33 PM CDTSevere Thunderstorm WarningLBFSheridan57 min
Jun 30, 8:00 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker60 min
Jun 30, 8:02 PM CDTSevere Thunderstorm WarningLBFArthur30 min
Jun 30, 8:30 PM CDTSevere Thunderstorm WarningLBFCherry60 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.